# SDR AMTA200800241

- Difficulty date: March 23, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9460452012
- Part serial: XK516D101249
- Condition: Unserviceable
- Location: Lt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON HFI, NO LIGHT, NO CHIME ON SELCAL CONTROL PANEL SIGNAL WEAK.  REMOVED AND REPLACED NR 1 HF TRANSCEIVER IAW AMM 23-11-21-4.  CALLED SFO RADIO AND RECEIVED SELCAL FROM THE M.  GOT LIGHT AND CHIME.  (K)
